<  Back to the Polytechnique Montréal portal

Robust Adaptive Control of Uncertain Discrete-Time State-Delay Systems

M. S. Mahmoud, El-Kébir Boukas and A. Ismail

Article (2008)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/20512/
Journal Title: Computers & Mathematics With Applications (vol. 55, no. 12)
Publisher: Elsevier
DOI: 10.1016/j.camwa.2007.11.021
Official URL: https://doi.org/10.1016/j.camwa.2007.11.021
Date Deposited: 18 Apr 2023 15:16
Last Modified: 05 Apr 2024 11:03
Cite in APA 7: Mahmoud, M. S., Boukas, E.-K., & Ismail, A. (2008). Robust Adaptive Control of Uncertain Discrete-Time State-Delay Systems. Computers & Mathematics With Applications, 55(12), 2887-2902. https://doi.org/10.1016/j.camwa.2007.11.021

Statistics

Dimensions

Repository Staff Only

View Item View Item